# SDR SWAA2024080503197

- Difficulty date: June 18, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500I AND S-21L AT FWD CARGO COMPARTMENT 2024-401557<[01] REPLACED GUSSET LOCATED BS500I AND S-21L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02 AND DWG 143A7902 SHEET 256 REV B.;[02] CERTIFIED STEP
